View Complete Reference

Berger, A and Evans, SN (2013)

A Limit Theorem for Occupation Measures of LÚvy Processes in Compact Groups

Stochastics and Dynamics 13(1), p. 1250008.

ISSN/ISBN: Not available at this time. DOI: 10.1142/S0219493712500086



Abstract: A short proof utilizing dynamical systems techniques is given of a necessary and suffi- cient condition for the normalized occupation measure of a Levy process in a metrizable compact group to be asymptotically uniform with probability one.


Bibtex:
@article{, author = {Berger, Arno and Evans, Steven N.}, title = {A LIMIT THEOREM FOR OCCUPATION MEASURES OF LÉVY PROCESSES IN COMPACT GROUPS}, journal = {Stochastics and Dynamics}, volume = {13}, number = {01}, pages = {1250008}, year = {2013}, doi = {10.1142/S0219493712500086}, URL = {https://www.worldscientific.com/doi/abs/10.1142/S0219493712500086}, eprint = {https://www.worldscientific.com/doi/pdf/10.1142/S0219493712500086} }


Reference Type: Journal Article

Subject Area(s): Analysis, Dynamical Systems, Probability Theory